# SDR UHLA2013100700527

- Difficulty date: October 7, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 11,246 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAULT ON EICAS.  PERFORMED POWER RESET IAW AMM 24-42-02.  MESSAGE CLEARED.
